# SDR FDEA201012034549

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 600, STA 620, STA 640 AND STA 660 FOUND WITH CORROSION. CORRODED FITTINGS REPAIRED IAW EA F-5340-142360 (FWD CARGO TIE-DOWN FITTINGS CORROSION REPAIR). REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
